# SDR SIMA201025801

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 21,045 hours, 18,661 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M835366022M
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4435 DURING CLIMBOUT, THE CREW REPORTED THE GEAR HANDLE WOULD NOT RELEASE, TO GET GEAR TO RETRACT.  THE CREW ELECTED TO RETURN TO RDU.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED AIR GROUND RELAY IAW AMM 20-13-02.  PERFORMED AN OPERATIONAL CHECK OF THE EXTENSION AND RETRACTION THROUGH SIX CYCLES.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
